side effects of serquel

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

starbrite
Regular Member


Date Joined Jul 2007
Total Posts : 154
   Posted 10/25/2007 8:28 AM (GMT -7)   
I have taken Serquel for three nights in a row now.  Uncontrolable shaking, bloating, stomach cramps i had them all.  Going to stop taking it.  Anyone else have these side effects from Serquel and if they did did you stop taking it?
 
Starllite

ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 10/25/2007 9:49 AM (GMT -7)   
Hi Star
those are pretty serious issues. You need to contact your doctor right away




Shy
Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia
Meds I have taken throughout the years:Wellbutrin,Tranxene,Paxil,Prozac,Valium,
Lexapro,Zyban,Buspar,Clonazepam

Have been med free for 2 years now.

www.healingwell.com/donate



How can you talk without a brain?

I dunno...but alot of people talk without a brain don't they?

Dorthy and the Scarecrow-Wizard of Oz


djdaz_1985
Veteran Member


Date Joined Jan 2006
Total Posts : 2408
   Posted 10/25/2007 2:20 PM (GMT -7)   
I agree with Shy... those are pretty serious and its possible that it is an allergic reaction to the meds. You need to speak to a doctor about this straight away

Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
 
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
 
Help support the forums so we can support you:  http://www.healingwell.com/donate
 


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 10/25/2007 4:13 PM (GMT -7)   

Me 3, I agree.  I do not know what your dose is but obviously the med is not agreeing with you. Please contact your physician.

Be safe.

 


Respectfully
Kitt
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression, GERD, Osteoarthritis
*Wife of a Crohnie*
******www.healingwell.com/donate******
_____________________________________________________
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 


starbrite
Regular Member


Date Joined Jul 2007
Total Posts : 154
   Posted 10/25/2007 6:35 PM (GMT -7)   
I only took them for three nights so I just stopped. I seem o.k. no after effects I really appreciate all your concern hope i can be there for you sometime.

Star

ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 10/26/2007 4:35 AM (GMT -7)   
Hi Star,

I still think you need to contact your doctor,just to make sure it is not something else besides the meds.
Also, stopping and not being on anything else is not a good idea. Especially now with what you are going through.


Shy
Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia
Meds I have taken throughout the years:Wellbutrin,Tranxene,Paxil,Prozac,Valium,
Lexapro,Zyban,Buspar,Clonazepam

Have been med free for 2 years now.

www.healingwell.com/donate


djdaz_1985
Veteran Member


Date Joined Jan 2006
Total Posts : 2408
   Posted 10/26/2007 7:52 AM (GMT -7)   

I agree with Shy (Since she has beaten me to it again!). You should see your doctor anyway. For one, you need to get the symptoms double checked and secondly, you need a replacement drug.

Darren


Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
 
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
 
Help support the forums so we can support you:  http://www.healingwell.com/donate
 


starbrite
Regular Member


Date Joined Jul 2007
Total Posts : 154
   Posted 10/26/2007 12:42 PM (GMT -7)   
Hi everyone.

I am also on Wellebutrin and Klonopin so I do have an anti-depressive. I have bronchitis so I had to go to the doctor today I gained 3 pounds in one week. I guess that is also a wonderful side effect of this drug. I doing fine I go back to my psychitrist in 2 weeks anyway. I have therapy on Wednesday. Please don't be concrned i really am doing o.k. as good as anyone can do when they are waiting for someone to die.

Starbrite

olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 10/29/2007 12:48 PM (GMT -7)   
Starbrite,

You should definetly mention the side effects to your pdoc when you see him. That does not sound like a normal thing to happen on Seroquel.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 2:00 PM (GMT -7)
There are a total of 2,733,113 posts in 301,083 threads.
View Active Threads


Who's Online
This forum has 151235 registered members. Please welcome our newest member, johndoss.
437 Guest(s), 15 Registered Member(s) are currently online.  Details
JM@PCaI, martha, sheepguy, 81GyGuy, tickcheckguy, Bucko, ToddGR, Hungrydude, ArtAngel, rocckyd, RanMan, Awake_, gilly2, Tall Allen, Graytech


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer